Depo Lupron – Dec 2012 to May 2013

Let the journey begin….I started the shots in December 2012. This would put me into menopause with side effects included severe fatigue, tired muscles, night sweats, acne (felt like I was 16 again), weight gain, joint/muscle aches, hot flashes and depression.

I cannot begin to tell you how awful those 6 months were. I would never wish that upon my worst enemy (well maybe…. Ok, no I wouldn’t). It was miserable, I felt miserable, my body looked miserable, my life was miserable!   I tried daily to put on a happy face, but this was wearing me down!

After the 6 months of shots, I had to start taking progesterone to reduce/maintain the levels of estrogen in order to avoid reoccurring endometriosis. After about 2 weeks, I fell into a deep depression. Basically I wanted to quit my job, divorce my husband and leave my kids. I felt like I had hit rock bottom. The progesterone made me depressed, gain weight, suffer memory loss…Oh it was not wonderful! Needless to say, this lead to anti-depressants.

At this point, my journey was becoming more difficult. After a month of progesterone and anti-depressants, I went back to my OB to find out if there were other ways to deal with endometriosis.   I could try other drugs; I could acupuncture; I could try pelvic floor therapy as well.

I tried Pelvic floor therapy – I wasn’t a fan! With devices inserted into your vagina and someone telling you to flex your pelvic floor muscles wasn’t something I wanted to do everyday or every other day!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s